# SDR USAA070375

- Difficulty date: May 14, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 47,400 hours, 47,400 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 277 S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 277 FRAME WEB AT TIE CLIP S10L INBOARD ATTACH FASTENER HAS CRACK.  INSTALLED FABRICATED REPAIR CHANNEL PER SRM 53-00-07, DEFECT SIZE:  1.25 INCH.
